Warning: Possible Diarrhea Ahead

photo

“Katie, it says here that it may cause diarrhea,” I gingerly broke the news to my daughter who is currently taking amoxicillin to clear up a rash.

“Diarrhea?!  Then I’m not taking the medicine!” Katie retorted.

“Well, it’s just a possible side effect, but it likely won’t happen and you’ll be fine.”

Katie reluctantly took the pill and swallowed it.

Then she clutched her stomach.

“Oh no!  Now I have diarrhea!”

Katie grinned slyly.

I laughed.

Love her!

(Disclaimer:  Katie’s permission was granted for this blog post.)

🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s